[Reflex sympathetic dystrophy syndrome associated with phenobarbital].
Аннотация
Reflex sympathetic dystrophy syndrome (RSDS) is clinically characterized by pain and edema of one or more extremities, trophic skin changes and vasomotor instability. Although the pathogenesis is unknown, it could be caused by an abnormal reflex of the sympathetic nervous system. Different studies haven't yet confirmed the classical division in three clinical phases (warm, of vasomotor instability and cold). Barbiturates are the precipitating event in 10-30% of cases. We describe the clinical features of a patient with RSDS associated with phenobarbital who needed corticosteroid treatment. The Technetium diphosphate bone scan (Tc 99m DPD) is very useful because there is an increased radionuclide uptake in the involved areas during the early phases of the disease and precedes in some weeks the radiologic signs. The Magnetic Resonance Imaging (MRI) may be useful because of the early signs it shows. The patient may develop contractures and atrophy of the involved extremities in spite of the indispensable withdrawal of the drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.